On the factorizability of maps of S n into S n

I. Berstein

Fundamenta Mathematicae (1958)

  • Volume: 45, Issue: 1, page 138-142
  • ISSN: 0016-2736

How to cite


Berstein, I.. "On the factorizability of maps of $S^n$ into $S^n$." Fundamenta Mathematicae 45.1 (1958): 138-142. <http://eudml.org/doc/213452>.

author = {Berstein, I.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {138-142},
title = {On the factorizability of maps of $S^n$ into $S^n$},
url = {http://eudml.org/doc/213452},
volume = {45},
year = {1958},

AU - Berstein, I.
TI - On the factorizability of maps of $S^n$ into $S^n$
JO - Fundamenta Mathematicae
PY - 1958
VL - 45
IS - 1
SP - 138
EP - 142
LA - eng
KW - topology
UR - http://eudml.org/doc/213452
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.